# SDR DALA2025101507548

- Difficulty date: October 10, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 120,021 hours, 17,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Kinked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE BOTTLE, PRESSURE HOSE IS KINKED, DETERIORATED AND RUBBING WITH MLG DOOR GROUND OPENING HANDLE CONTROL CABLES.   REMOVED AND INSTALLED NEW R/H OVERWING SLIDE BOTTLE, PRESSURE HOSE IAW AMM 25-65-22-000-801 AND IAW AMM 25-65-22.   (1245221)
